Dr. F.L.M. (Lennart) Meier

Hans Freudenthalgebouw
Budapestlaan 6
Kamer 508
3584 CD Utrecht

Dr. F.L.M. (Lennart) Meier

Universitair hoofddocent
Fundamental Mathematics
030 253 1726
f.l.m.meier@uu.nl

Publicaties

2021

Wetenschappelijke publicaties

Meier, L. (2021). Connective Models for Topological Modular Forms of Level n. Unpublished. https://arxiv.org/abs/2104.12649
Meier, L. (2021). A Whitehead theorem for periodic homotopy groups. Israel Journal of Mathematics, 241, 1-16. https://arxiv.org/pdf/1811.04030.pdf

2020

Wetenschappelijke publicaties

Antieau, B., & Meier, L. (2020). The Brauer group of the moduli stack of elliptic curves. Algebra and Number Theory, 14(9), 2295-2333. https://doi.org/10.2140/ant.2020.14.2295
Gepner, D., & Meier, L. (2020). On equivariant topological modular forms. arXiv, 2004.10254 .
Meier, F. L. M., Zeng, M., & Shi, X. D. (2020). Norms of Eilenberg-Mac Lane Spectra and Real Bordism. arXiv. https://arxiv.org/pdf/2008.04963.pdf
Meier, F. L. M., Land, M., Tamme, G., & Mathew, A. (2020). Purity in chromatically localized algebraic K-theory. arXiv, 2001.10425 . https://arxiv.org/pdf/2001.10425.pdf

2019

Wetenschappelijke publicaties

Eldred, R., Heuts, G., Mathew, A., & Meier, L. (2019). Monadicity of the Bousfield–Kuhn functor. Proceedings of the American Mathematical Society, 147(4), 1789-1796. https://doi.org/10.1090/proc/14331

2018

Wetenschappelijke publicaties

Meier, L., & Ozornova, V. (2018). Rings of modular forms and a splitting of $TMF_0(7)$. arXiv.org.
Barthel, T., Heuts, G., & Meier, L. (2018). A Whitehead theorem for periodic homotopy groups. arXiv.org.
Meier, L. (2018). Topological modular forms with level structure: decompositions and duality. arXiv.org.

2017

Wetenschappelijke publicaties

Meier, L. (2017). Additive decompositions for rings of modular forms. arXiv.org.
Greenlees, J. P. C., & Meier, L. (2017). Gorenstein duality for real spectra. Algebraic and Geometric Topology, 17(6), 3547-3619. https://doi.org/10.2140/agt.2017.17.3547
Hill, M. A., & Meier, L. (2017). The C2-spectrum Tmf1(3) and its invertible modules. Algebraic and Geometric Topology, 17(4), 1953-2011. https://doi.org/10.2140/agt.2017.17.1953

2016

Wetenschappelijke publicaties

Meier, L. (2016). Fibration categories are fibrant relative categories. Algebraic and Geometric Topology, 16(6), 3271-3300. https://doi.org/10.2140/agt.2016.16.3271

2015

Wetenschappelijke publicaties

Meier, L., & Ozornova, V. (2015). Fibrancy of partial model categories. Homology, Homotopy and Applications, 17(2), 53-80. https://doi.org/10.4310/HHA.2015.v17.n2.a5
Meier, L. (2015). Vector bundles on the moduli stack of elliptic curves. Journal of Algebra, 428, 425-456. https://doi.org/10.1016/j.jalgebra.2015.01.007

2014

Wetenschappelijke publicaties

Mathew, A., & Meier, L. (2014). Affineness and chromatic homotopy theory. Journal of Topology, 8(2), 476-528. [jtu005]. https://doi.org/10.1112/jtopol/jtv005

2011

Wetenschappelijke publicaties

Meier, L. (2011). Spectral sequences in string topology. Algebraic and Geometric Topology, 11(5), 2829-2860. https://doi.org/10.2140/agt.2011.11.2829